# SDR AU980862

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING REAR SPAR CRACKED IN WEB RADIUS. THE CRACK WAS CONFIRMED USING DYE PENETRANT NDI.  PART TOTAL CYCLES:  5,343.
